# SDR AALA202105129003

- Difficulty date: May 10, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 24,700 hours, 10,161 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Motor
- Condition: Failed
- Location: Stab Trim
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: STAB OUT OF TRIM ILLUMINATED AT LEVEL OFF FL 300. FOLLOWED QRH PROCEDURES AUTOPILOT AND AUTO THROTTLE DISENGAGED AIRCRAFT TRIMMED NORMALLY. RETURNED TO DFW. REPLACED STAB TRIM MOTOR PER AMM 27-41-71.
